# SDR DALA2016122810126

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 25,142 hours, 10,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  G2 GALLEY OTBD FORWARD FLOOR MOUNT POINT CORRODED.  REPLACED IAW CMM 25-33-84.
